# SDR 01FDEA00005

- Difficulty date: January 4, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655457512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 419  CRACK AT STR 15 LT SIDE BS 720D+4 FWD OF EXT LIGHT.  **  S/D  **  R&R PER IAW FEDEX SRM 53-10-3 FIG 1.
